# SDR TRBA20130307001

- Difficulty date: March 7, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N429AT
- Make and model: Aerosp ATR72
- Aircraft serial: 429
- Aircraft time: 35,498 hours, 32,712 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Corroded
- Location: Left Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX, INSPECTION CORROSION WAS FOUND ON LT WING FUEL ELECTRICAL PUMP CUT-OUT HOLES.
